Seguir
Brendan Hassett
Brendan Hassett
Professor of Mathematics, Brown University
Dirección de correo verificada de math.brown.edu - Página principal
Título
Citado por
Citado por
Año
Moduli spaces of weighted pointed stable curves
B Hassett
Advances in Mathematics 173 (2), 316-352, 2003
3432003
Special cubic fourfolds
B Hassett
Compositio Mathematica 120 (1), 1-23, 2000
2792000
Brauer groups and quotient stacks
D Edidin, B Hassett, A Kresch, A Vistoli
American Journal of Mathematics 123 (4), 761-777, 2001
1942001
Log canonical models for the moduli space of curves: the first divisorial contraction
B Hassett, D Hyeon
Transactions of the American Mathematical Society 361 (8), 4471-4489, 2009
1542009
Introduction to algebraic geometry
B Hassett
Cambridge University Press, 2007
1372007
The Log Minimal Model Program for the Moduli Space of Curves: The First Flip
Hassett
117*
Geometry of equivariant compactifications of
B Hassett, Y Tschinkel
arXiv preprint math/9902073, 1999
1121999
Some rational cubic fourfolds
B Hassett
Journal of Algebraic Geometry 8 (1), 103-114, 1999
1091999
Moving and ample cones of holomorphic symplectic fourfolds
B Hassett, Y Tschinkel
Geometric and Functional Analysis 19, 1065-1080, 2009
902009
Derived categories view on rationality problems
A Beauville, B Hassett, A Kuznetsov, A Verra, A Kuznetsov
Rationality Problems in Algebraic Geometry: Levico Terme, Italy 2015, 67-104, 2016
892016
Classical and minimal models of the moduli space of curves of genus two
B Hassett
Geometric methods in algebra and number theory, 169-192, 2005
882005
Stable rationality of quadric surface bundles over surfaces
B Hassett, A Pirutka, Y Tschinkel
802018
Hodge theory and Lagrangian planes on generalized Kummer fourfolds
B Hassett, Y Tschinkel
arXiv preprint arXiv:1004.0046, 2010
782010
Stable rationality and conic bundles
B Hassett, A Kresch, Y Tschinkel
Mathematische Annalen 365, 1201-1217, 2016
742016
Reflexive pull-backs and base extension
B Hassett, SJ Kovács
Journal of Algebraic Geometry 13 (2), 233-248, 2004
732004
Stable varieties with a twist
D Abramovich, B Hassett
Classification of algebraic varieties, 1-38, 2011
722011
Rational curves on holomorphic symplectic fourfolds
B Hassett, Y Tschinkel
arXiv preprint math/9910021, 1999
721999
Weak approximation over function fields
B Hassett, Y Tschinkel
arXiv preprint math/0411367, 2004
672004
Universal torsors and Cox rings
B Hassett, Y Tschinkel
Arithmetic of higher-dimensional algebraic varieties, 149-173, 2004
642004
Transcendental obstructions to weak approximation on general K3 surfaces
B Hassett, A Várilly-Alvarado, P Varilly
Advances in Mathematics 228 (3), 1377-1404, 2011
622011
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20